Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Brown spots under busts. Is it spreading? Related to salicylic acid?

I have been having a couple of brown spots under my busts for just over a year[similar to small patches and a couple of dots as well. For the past three to four months afew of it has got larger and after some home remedies a few of it has got raised up slightly. I am now rubbing asprin [since on the internet I read that due to its salicylic acid contents it peels off]. However,Just today I noticed several more brown spots [like birthmarks] on the back of my body [from upper neck to spine]. I am very worried about this since I think it is spreading. I dont know whether the spots under my bust has any connection to this. I am fair complexioned and its gonna be very embrassing. I must also say that I saw a dermatologiest [In am in Sri Lanka] and he just had a 2 mt look at the spots under my bust and said it will have to be burned out and asked me to fix an appointment. He also told me that it could reappear. However at that time he did not check my skin for spots elsewhere., and as I told you I noticed the spots on my back only today. Pls help as I am worried.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for the query,

Salicylic acid is an irritant and should be applied for a short contact period.

You have developed an allergic reaction to it,

Apply a mild steroid lotion like desonide,

Also take an antihistamine tablet.

This will give you some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor